# SDR 2007FA0000309

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: General aviation
- Aircraft: N65TW
- Make and model: Beech B200
- Aircraft serial: BB902
- Aircraft time: 6,551 hours, 5,940 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 508103437
- Condition: Broken
- Location: Zone 700
- Part time: 6,551 hours, 5,940 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON EXTENDING THE LANDING GEAR, THE PILOTS GOT A RED GEAR UNSAFE LIGHT IN THE HANDLE, AND THE LT DOWN AND LOCKED LIGHT WAS NOT LIT UP. THE PILOTS TRIED TO EXTEND THE GEAR MANUALLY, BUT THE HANDLE WOULD NOT EXTEND THE GEAR ANY FURTHER, THE PILOTS RETRACTED THE GEAR AND THE RED LIGHT STAYED ILLUMINATED, THE GEAR WAS EXTENDED AGAIN, STILL THE LT DOWN AND LOCKED LIGHT WAS OFF AND THE RED LIGHT IN THE HANDLE WAS ON. THE PILOTS DECLARED AN EMERGENCY AND LANDED THE AIRCRAFT, WITH NO OTHER EVENTS. THE AIRCRAFT WAS JACKED UP, AND THE LANDING GEAR WAS INSPECTED. THE LT MAIN DOWN LOCKING ASSY PIN WAS FOUND TO BE BROKEN AND HANGING OUT OF THE LOCK HOLES, PREVENTING THE GEAR FROM FULLY EXTENDING AND RETRACTING. THE PIN WAS
